Oh no for sure - that was one thing that they said which was that it was a reaction to the drug. What they didn't say was what the reaction actually was/if it could be classified as a seizure.
By "overdose" i meant too much for my body. That was what I was put on to start (400mg) just because of the severity of the sleep problems that I was having. I was informed of the drugs usual uses (more psychological), but also told that its off label use was for severe sleep disturbance. Granted, they should have started me lower, but there was really no way of knowing how much my body could take at the time, so that night was supposed to be a trial run.
After that night, I discontinued the medication and have not had any symptoms even close to those since. I dont plan to use that drug ever again and have since switched over to a more common sleep aid. I know that what happened was related, but I just more wanted to know what to classify it as rather than "I felt tired and then everything went black and then I started shaking and then my ears popped" kind of thing.